# SDR ASOA2015070113216

- Difficulty date: June 3, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,362 hours, 27,766 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED AT LBL 27.50, WL 130 APPROX 2.0" IN LENGTH 100 PERCENT FSH.  FAILED NDT INSPECTION. UPON MILLING OF CARGO DOOR TRACK IAW REO 601R-53-61-5498.  REMOVED EXCESS MATERIAL CARGO DOOR TRACK REQUIRES REPLACEMENT.  REO 601R-53-61-5498, REV P1 DATED 06/06/15.  MILLED NEW CARGO DOOR TRACK, PN 601R350665 AND REINSTALLED CARGO DOOR AFT TRACK IAW SRM 51-21-16 AND REO 601R-53-61-5498.  REMOVED DAMAGE IAW REO 601R-53-61-5498, REV P1.
